# SDR SWAA2021110423992

- Difficulty date: September 27, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE IS CRACKED ; / [01] WELDED CRACK ON ACB; FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4)  WELDING MACHINE CALIBRATION E10583 S/N:KJ256554 12/2021; [02] VERIFIED CORRECTIVE ACTION 1.; [03] FLUORESCENT DYE PENETRANT INSPECTED REPAIR AREA IN ACCORDANCE WITH SOPM 20-20-02 METHOD C. NO DEFECTS NOTED  TOOL I.D. ATS2504 RADIOMETER; [04] SANDED REPAIR WELD AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5); [05] VERIFIED WELD REWORK AREA SANDED PER SRM 53-60-15-2R-1 PARA 4.B.(5); [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01; [07] VERIFIED APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01; [08] COMPLETION OF THIS CARD AND INSTALLATION OF AFT CARGO FWD SCUFF PLATE WILL BE DONE ON CARD:  TTG8Q006PKNV  727142 FUSELAGE 5088; [09] COMPLETION OF THIS CARD AND INSTALLATION OF AFT CARGO FWD SCUFF PLATE WILL BE DONE ON CARD:  TTG8Q006PJFK; [10] COMPLETION OF THIS CARD AND INSTALLATION OF AFT CARGO FWD SCUFF PLATE WILL BE DONE ON CARD:TTG8Q006PJFK; [11] VERIFIED CORRECTIVE ACTION 10.; [12] VERIFIED ALL STEPS COMPLETE.
